# SDR CALA2021111702122

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28970
- Aircraft time: 88,860 hours, 19,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: BACB1505100880
- Condition: Corroded
- Location: Sta1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK. CORR ON FLOOR BEAM IN CENTER AREA OF UPPER SURFACE AT STA 1640 (M) REMOVED AND REPLACED CORRODED REPAIR PART #1 @ STA 1640 PER B757 -200 SRM 53-00-51 REPAIR #3 ADD EMP:V921314
